gynecologist-icon
Itching - IVF
Hi I am getting ready for an embryo transfer in two days and had started specific meds for the same. It includes- pregbiome, regutreus, ovamyoplus, vingraf, thymosin, ecosprin, metformin, ultrafem, and susten injection, esobet gel, sustain vaginal cream, some estrogen tablets. The reason I listed down my meds is cause I am having a lot of itching which causes rashes. Pic attached. My LFT is normal and Ige is 161. Why is this happening? And what to do
20 Views v

Answers (6)

Connect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pls connect for online consultation and advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Itching with skin rashes during IVF preparation could be due to a hypersensitivity or allergic reaction to one of the medications, progesterone preparations, vaginal creams or gels. Multiple medications have been started, so identifying the triggering agent is important. Normal LFT and IgE levels do not completely rule out a drug allergy. I would recommend: 1. Clinical examination to assess the type and distribution of rash. 2. Review all recently started medications and identify any possible offending drug. 3. Avoid adding over-the-counter antihistamines or stopping prescribed IVF medications without consulting your fertility specialist. 4.Hi, Itching with skin rashes during IVF preparation could be due to a hypersensitivity or allergic reaction to one of the medications, progesterone preparations, vaginal creams or gels. Multiple medications have been started, so identifying the triggering agent is important. Normal LFT and IgE levels do not completely rule out a drug allergy. I would recommend: Clinical examination to assess the type and distribution of rash. Review all recently started medications and identify any possible offending drug. Avoid adding over-the-counter antihistamines or stopping prescribed IVF medications without consulting your fertility specialist. Inform your IVF specialist immediately, especially since embryo transfer is planned in two days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult please.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
With this many new medications started close together, it's hard to know exactly which one is behind the itching and rash. Your mildly raised IgE does fit with an allergic-type reaction. Since the embryo transfer is so close, this needs your fertility specialist's input today rather than stopping or changing anything yourself.
Next Steps
Call your IVF clinic today and describe the rash and when each medicine was started. They may add an antihistamine that's safe alongside your current protocol. Please don't skip or adjust any transfer medication on your own.
Health Tips
Go in urgently if your lips, face or throat swell, or if you have trouble breathing.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.